# SDR CALA2020030700599

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 63,729 hours, 23,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 146A6112
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DOUBLER REPAIR ON AFT CARGO DOOR EXTERNAL SKIN AFT OF THE EXTERNAL HANDLE PER SRM CONFIRMITY EVALUATED DOUBLE REPAIR AT AFT CARGO DOOR SKIN FOUND PREVIOUS DOUBLER DAMAGED AT INNER SIDE REMOVED DOUBLER REPAIR CUTOUT DANG ER AREA PERFORMED HFEC INSP,NO CRACKS NOTED,FABRICATED NEW DOUBL ER MATERIAL USED 2024-T3 0.050" PO# 1615665,DIMENTIONS 9.2" X 7. 2",APPLIED TREATMENT PRIMER INSTALLED NEW DOUBLER REPAIR AND INSPECTED WORK ACCOMPLISHED REF. AAR N/R:99863508 51-20-01 AND AMM 51-21-99 AND REPAIRED 02 INTRUSIONS . PAINTED AREA REFUSE B737 SRM 51-40-02 SRM 52-00-01,
